Migraleve Yellow Tablets 24s
Migraleve Yellow Tablets provide continued relief from migraine symptoms, after treatment with Migraleve Pink Tablets.
Migraleve Yellow Tablets contain paracetamol and codeine to provide continued relief from migraine symptoms, after treatment with Migraleve Pink Tablets.
Migraleve Yellow Tablets contain codeine and should only be used for pain that is not relieved by other painkillers such as paracetamol, ibuprofen or aspirin alone. They should be taken for a maximum of 3 days.
- For oral use only. Swallow the tablets with a glass of water.
- Do not take less than four hours after taking other painkillers.
- Do not take more than the stated dose.
- This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.
Children 12-14 years:
- If your migraine persists after taking Migraleve Pink Tablet, leave 4 hours then take 1 Migraleve Yellow Tablet and another every 4 hours after that.
- Do not take more than 3 tablets in a 24 hour period.
Adults and children 15 years and over:
- If your migraine persists after taking Migraleve Pink Tablets, leave 4 hours then take 2 Migraleve Yellow Tablet and another every 4 hours after that.
- Do not take more than 6 tablets in a 24 hour period.
- Active Ingredients:Paracetamol DC 96% 520mg (equivalent to Paracetamol 500mg) and Codeine Phosphate 8mg.
- Other Ingredients: Magnesium Stearate, Colloidal Anhydrous Silica, Stearic Acid, Pregelatinised Maize Starch, Gelatin, Hypromellose, Macrogol, E104 (Quinoline Yellow, Aluminium Oxide, E171 (Titanium Dioxide) and E172 (Iron Oxide Yellow).
Migraleve Yellow Tablets contain codeine which can cause addiction if you take it continuously for more than three days. This can cause withdrawal symptoms from the medicine when you stop taking it.
- If you take a painkiller for headaches for more than three days it can make your headache worse.
- Migraleve Yellow Tablets may cause drowsiness. If affected, do not drive or operate machinery.
Do not use Migraleve Yellow Tablets:
- Unless your migraines have been diagnosed by a doctor.
- If you have taken any other painkillers in the last 4 hours.
- If you have ever had a bad reaction to the tablets or any of the ingredients.
- If you are taking any other medicine containing paracetamol.
- If it is for a child under 12 years old.
- For pain relief in children and adolescents aged 12-18 years after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome.
- In children with breathing difficulties, since the symptoms of morphine toxicity may be worse in these children.
- If you know that you rapidly metabolise codeine into morphine.
- If you are breastfeeding.
Talk to your doctor or pharmacist before taking Migraleve Pink Tablets:
- If you suffer from liver or kidney disease.
- If you suffer from alcoholic liver disease or alcoholic dependence.
- If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
- If you have closed-angle glaucoma (increased pressure in the eye).
- If you have difficulty passing water (urinary retention).
- If you have prostate disease.
- If you drink large amounts of alcohol as you may be more open to the side effects of paracetamol.
- If you are pregnant.
If you are taking any other prescribed medicines, particularly:
- Metoclopramide or domperidone (used to treat nausea and vomiting).
- Colestryamine (used to treat high cholesterol).
- Anticoagulants (drugs that thin the blood such as warfarin).
- Antimuscarinic drugs e.g. atropine (drug used to treat some eye conditions and occasional bowel disorders) and tricyclic antisdepressants (drugs used to treat mood disorders).
- CNS depressants e.g. hypnotics (sleeping tablets including barbituates), sedatives (drugs used to product calmness or help you sleep), tranquilisers (drugs used to relax muscles or decrease anxiety) and opoid analgesics
Free UK Delivery on all orders over £40